Oh... poo. Right, well, bloke here. But, I also have Depression or the Black Dog. It took a while but I found tabletsthat work for me, at the 4th or 5th try. Transformational. Seriously. I also see a Counsellor, but only 4 weekly now.
My tabs are one of the SSRI's. These do mess with your libido, quite a bit - but mine has come back, pretty much. For blokes, they also 'slow' things a bit....LOL. In extreme this is not good....!
I really though I might as well close my account on here, as I was never going to feel like buying anything - what was the point....? But things improved, slowly - and I'm back.... pretty much, a bit different - but back.
So, I would address the Depression - and other things should follow. It will probably take time, but you wil get back to being you again. Good luck...!!
If you don't mind me asking, what SSRI did you end up on? I've tried several and at times I just stop taking them because I hate the side effects of them...
My implant is called Nexplanon 68mg (its the same as Implanon)
Gosh, I am sorry to hear that JuicyJ89, Great to hear that you are okay though and that you know what the problem was. Yes, I suppose that I could come off for a bit, see how that goes. I can always go back for another one if needed.
Hello MattB, we have baths together but I find it hard to relax in the bath and we often use it as problem talking time, and I just never really want sex at all, so at the moment, it doesn't build up to a point where I really want it.
Thank you all for your input, It is always good to hear from an 'outsider' xx